# SDR UPS00433639

- Difficulty date: July 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CABIN WINDOW FORGINGS.  CORROSION FOUND ON FORGING AT BS 200 TO BS 220 RT.  FORGING REMOVED AND CORROSION CLEANED UP TO WITHIN LIMITS.  CORROSION REMOVED IAW SRM 51-10-01 AND 56-20-01. DEPTH OF CORROSION REMOVED .005.  FORGING REPROTECTED IAW SRM 51-10-02.  FORGING RE-INSTALLED IAW SRM 51-30-02 AND QUERY NOTE 62/2000.
